# SDR SWAA2022010449061

- Difficulty date: December 1, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810181
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL 221GF UPPER LAMINATE WITH SOME DELAMINATION ; / [01] RECEIVED FLOOR PANEL 221GF P/N:141A5810-181 REF. TASK CARD TTG8Q006QHXA FOR PANEL INSTALLATION; [02] VERIFIED STEP 1
